Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 70, NWS Twin Cities, MN

May 31, 2008Benton County, Sherburne County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 31, 2008, 4:15 PM CDT for Benton County, Sherburne County, Minnesota. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2008, 4:15 PM CDT (21:15 UTC)
Expired
May 31, 2008, 5:15 PM CDT
In force
60 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Benton County, MN, Sherburne County, MN

What was reported inside it

TimeReportWhereRemark
May 31, 4:29 PM CDTHAIL 0.754 W Foley, MNAT COUNTY ROADS 25 AND 4.
May 31, 4:55 PM CDTHAIL 0.759 N Becker, MN
May 31, 5:04 PM CDTHAIL 0.888 N Becker, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 312115 RRA
SVRMPX
MNC009-141-312215-
/O.NEW.KMPX.SV.W.0070.080531T2115Z-080531T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
  SOUTHWESTERN BENTON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 515 PM CDT

* AT 413 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF MAYHEW...OR
  ABOUT 4 MILES NORTH OF SARTELL...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAYHEW...
  PARENT...
  DUELM...
  CLEAR LAKE...
  SANTIAGO...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR SOUTHERN MINNESOTA.

LAT...LON 4541 9402 4549 9411 4567 9420 4575 9414
      4548 9362
TIME...MOT...LOC 2115Z 305DEG 17KT 4567 9416

$$

MDB
1 follow-up statement
000 
WWUS53 KMPX 312140
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 PM CDT SAT MAY 31 2008

MNC009-141-312215-
/O.CON.KMPX.SV.W.0070.000000T0000Z-080531T2215Z/
SHERBURNE MN-BENTON MN-
438 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN BENTON AND NORTHERN SHERBURNE COUNTIES...

AT 434 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS SEVERE THUNDERSTORM WAS LOCATED 6
MILES WEST OF MAYHEW...OR ABOUT 3 MILES NORTHEAST OF SARTELL...AND 
MOVING SOUTHEAST AT 30 MPH. ADDITIONAL STRONG STORMS WERE JUST 
ENTERING NORTHERN SHERBURNE COUNTY.

OTHER LOCATIONS IN THE WARNING INCLUDE SANTIAGO 
...PARENT...MAYHEW...DUELM AREAS JUST EAST OF ST. CLOUD AND CLEAR 
LAKE.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4541 9402 4549 9411 4567 9420 4575 9414
      4548 9362
TIME...MOT...LOC 2138Z 308DEG 26KT 4564 9414

$$

MDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:40 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 31, 12:40 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 PM CDT SAT MAY 31 2008

.AVIATION.../18Z TAF ISSUANCE/

MOIST/INSTABILITY AXIS LOCATED BETWEEN KAXN/KSTC DOWN TO NEAR KMKT
THIS MORNING.  CUMULUS DEVELOPING WITHIN THIS AXIS NOW...SHOULD
GENERATE SOME SCT/BKN CONVECTION THIS AFTERNOON/EVENING.  LOOKING AT
WATER VAPOR IMAGERY...SOME DRYING ACROSS CENTRAL...MAY BE SHEARING
VORT AXIS.  MAIN SYSTEM APPEARS TO BE ACROSS NORTHWEST MN...AND WILL
LIKELY FIRE MAIN SHOT CONVECTION OVER CENTRAL.EASTERN AREAS PER 12Z
NAM.  WILL HAVE TO SEE.  PREVIOUS TREND OF FCST LOOKED GOOD...WITH
MAIN THREAT OF CONVECTION EAST OF INSTABILITY AXIS...ENDING 00-02Z
TIME FRAME.  DCAPE SHOULD BE HIGHER THAN YESTERDAY WITH LARGE HAIL A
GOOD POSSIBILITY.  SHOULD CLEAR THIS EVENING...WITH LIGHTER WINDS
LATER TONIGHT.  MENTIONED SOME MAINLY MVFR FOG AS WELL...09-13Z
SUNDAY.

&&

.DISCUSSION.../ISSUED AT 242 AM CDT SAT MAY 31 2008/

FORECAST CHALLENGES INCLUDE THUNDERSTORM CHANCES THIS
AFTERNOON/EVENING AND AGAIN FOR MUCH OF NEXT WEEK.

VORT MAX RESPONSIBLE FOR YESTERDAYS ROUND OF THUNDERSTORMS SEEN IN
WATER VAPOR OVER CENTRAL WISCONSIN...MOVING AWAY FROM THE REGION.
OUR NEXT VORT OF INTEREST ALSO VISIBLE JUST WEST OF LAKE WINNIPEG.
WITH DEW POINTS REMAINING FAIRLY HIGH /IN THE 50S/ AND VERY COLD
TEMPERATURES ALOFT...1000 TO 1500 J/KG CAPE PROGGED OVER THE
EASTERN PART OF THE FORECAST AREA THIS AFTERNOON...AND WITH THE
AFOREMENTIONED VORT DROPPING SOUTHEASTWARD...ANOTHER ROUND OF
SCATTERED SHOWERS/THUNDERSTORMS WILL BE SEEN LATER TODAY. DESPITE
THE RELATIVELY WEAK DEEP LAYER WIND SHEAR...THE INSTABILITY SHOULD
SUPPORT A SEVERE HAIL THREAT...MOSTLY LIKELY IN THE PENNY TO
QUARTER SIZE RANGE.

WE FINALLY GET A DRY DAY FOR SUNDAY...WITH HIGH PRESSURE BUILDING
IN...BUT IT WILL NOT LAST LONG. ZONAL FLOW ALOFT WILL ALLOW
SEVERAL SHORT WAVES TO RIDE EASTWARD INTO MINNESOTA AND WISCONSIN
FOR THE BEGINNING TO MIDDLE PART OF NEXT WEEK. THERE ARE SOME
DIFFERENCES BETWEEN THE NAM AND GFS ON HOW QUICKLY THE
PRECIPITATION CHANCES SHOULD START...WITH THE GFS SHOWING SOME
WEAK ENERGY MOVING INTO SOUTHWEST MINNESOTA FOR SUNDAY NIGHT...AND
THE NAM FAVORING A MORE MONDAY MORNING START IN THE WEST. WITH THE
PREVIOUS FORECAST FAVORING A QUICKER SOLUTION...HAVE NOT CHANGED
THAT...KEEPING SMALL POPS FOR SUNDAY NIGHT IN THE MINNESOTA RIVER
VALLEY REGION. THE BIG IMPULSE OF ENERGY ON BOTH MODELS LOOKS TO
MOVE IN FOR MONDAY. VERY IMPRESSIVE UPPER JET COUPLING IS SHOWN AS
WELL. THIS SHOULD BE MAINLY A HEAVY RAIN SITUATION...WITH
INSTABILITY BEING LESS THAN IMPRESSIVE. WITH K INDICES ABOVE 30
AND BEST LIFTED INDICES NEAR TO JUST A LITTLE BELOW ZERO...STILL
THINK THERE WILL BE THUNDER...BUT SEVERE WEATHER POSSIBILITIES
LOOK LOW.

SEVERE WEATHER LOOKS TO OCCUR A LITTLE CLOSER TO THE AREA ON
TUESDAY...WITH A DEVELOPING LOW APPROACHING THE AREA...DRAGGING
HIGHER DEW POINTS AND MORE UNSTABLE AIR NEARER TO THE IOWA BORDER.
AT THIS TIME...IT LOOKS LIKE THE SHOW WILL BE FARTHER SOUTH AND
OUR FORECAST AREA...BUT IT IS SOMETHING TO WATCH. THE 00Z
ECMWF/NAM/GFS SURFACE LOW TRACKS ARE NOT ALL THAT
DIFFERENT...DEPICTING A NW OKLAHOMA TO OHIO VALLEY MOVEMENT
BETWEEN 03/12Z AND 04/12Z. THIS SHOULD KEEP MUCH OF THE SEVERE
WEATHER SOUTH OF THE AREA.

IT IS LIKELY THAT THE AREA WILL SEE A BRIEF BREAK IN THE STORMY
WEATHER...WITH WEAK RIDGING IMPINGING ON THE AREA...BUT IT IS
DIFFICULT TO TIME EXACTLY WHEN THAT WILL OCCUR WITH THE FAST
MOVING NATURE OF THESE WAVES. A DEEPER TROUGH WILL SWING INTO THE
PLAINS STATES TOWARD THE MIDDLE TO LATTER PART OF THE
WEEK...KEEPING US IN OUR WET PATTERN.

&&

KAT/JVM/DWE
Hazardous weather outlook, May 31, 11:56 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1156 AM CDT SAT MAY 31 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
011200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1156 AM CDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN. HIGH ATMOSPHERIC INSTABILITY WILL FAVOR A SEVERE STORM
THREAT...MAINLY ALONG AND EAST OF A LINE FROM ALEXANDRIA...TO NEW
ULM...TO BLUE EARTH. THE PRIMARY THREATS WILL BE LARGE HAIL...TO
THE SIZE OF QUARTERS...AND DAMAGING WINDS. AN ISOLATED TORNADO
CANNOT BE RULED OUT AS WELL...MAINLY ACROSS EASTERN MINNESOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FOR MUCH OF THE
UPCOMING WORK WEEK. AT THIS TIME...SEVERE WEATHER IS NOT
ANTICIPATED...BUT CONTINUE TO MONITOR FUTURE FORECASTS AND
STATEMENTS FOR THE LATEST INFORMATION ON THE EXPECTED STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 1 PM AND
9 PM TODAY.

In the hours before

Special weather statement, May 31, 3:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
344 PM CDT SAT MAY 31 2008

MNZ056>058-065-312130-
CHIPPEWA-KANDIYOHI-MEEKER-RENVILLE-
344 PM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT FOR CHIPPEWA...KANDIYOHI...MEEKER AND
RENVILLE COUNTIES UNTIL 430 PM CDT...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF WILLMAR...OR 12 MILES EAST OF
RAYMOND. THIS STORM WAS MOVING SOUTHEAST AT 36 MPH. A SECOND STRONG
STORM WAS ABOUT TO MOVE SOUTHEAST INTO NORTHEAST CHIPPEWA COUNTY.
ADDITIONAL STRONG THUNDERSTORMS MAY DEVELOP THROUGH 430 PM.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

PEOPLE IN NORTHEASTERN CHIPPEWA...NORTHEASTERN RENVILLE...SOUTHERN
KANDIYOHI AND SOUTHWESTERN MEEKER COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MDB
Local storm report, May 31, 3:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
354 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     5 SE FARIBAULT          44.25N 93.20W
05/31/2008                   RICE               MN   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS ROAD.

&&

TDK
Local storm report, May 31, 4:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             WASECA                  44.08N 93.50W
05/31/2008  M1.00 INCH       WASECA             MN   TRAINED SPOTTER

&&

TDK
Special weather statement, May 31, 4:03 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT SAT MAY 31 2008

MNZ042-043-312200-
MORRISON-TODD-
403 PM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT FOR MORRISON AND FAR EASTERN TODD
COUNTIES UNTIL 500 PM CDT...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOTLEY. THIS STORM WAS MOVING SOUTHEAST AT
26 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

PEOPLE IN MORRISON AND NORTHEASTERN TODD COUNTIES...INCLUDING THE
CITY OF MOTLEY...CUSHING...RANDALL AND LITTLE FALLS...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MDB
Special weather statement, May 31, 4:08 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
408 PM CDT SAT MAY 31 2008

MNZ049>051-312200-
BENTON-SHERBURNE-STEARNS-
408 PM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT FOR BENTON...SHERBURNE AND STEARNS
COUNTIES UNTIL 500 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF RICE. THIS STORM WAS MOVING
SOUTHEAST AT 24 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM. PEA SIZE HAIL HAS ALREADY
BEEN REPORTED 5 MILES NORTH OF SARTELL AT 407 PM CDT.

PEOPLE IN BENTON...EASTERN STEARNS AND NORTHWESTERN SHERBURNE
COUNTIES...INCLUDING THE CITIES OF RICE...SARTELL...ST. CLOUD AND
SAUK RAPIDS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MDB
Local storm report, May 31, 4:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             3 E ST STEPHEN          45.70N 94.21W
05/31/2008  M0.75 INCH       STEARNS            MN   AMATEUR RADIO

            NEAR COUNTY ROAD 1 AND COUNTY ROAD 5.

&&

TDK

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:09 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca36 min
May 31, 2:24 PM CDTSevere Thunderstorm WarningMPXLe Sueur51 min
May 31, 3:08 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Steele, Waseca67 min
May 31, 4:15 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca48 min
May 31, 4:23 PM CDTSevere Thunderstorm WarningMPXMorrison67 min
May 31, 4:43 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison62 min
May 31, 5:01 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright59 min
May 31, 5:16 PM CDTTornado WarningMPXSherburne, Wright44 min
May 31, 5:25 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey65 min
May 31, 5:28 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison62 min
May 31, 5:38 PM CDTTornado WarningMPXHennepin, Wright40 min
May 31, 6:17 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti58 min
May 31, 6:26 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Scott50 min
May 31, 6:44 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison46 min
May 31, 6:45 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington45 min
May 31, 6:55 PM CDTTornado WarningMPXAnoka, Chisago, Washington50 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.